# SDR DALA2024042504696

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 312 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0310099) DENT ON FRAME AT STA 312 BETWEEN STR 26L AND 27L. C/W ERA 616894-14.
